# SDR DXTA2012083005111

- Difficulty date: August 30, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N801QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600601
- Aircraft time: 7,628 hours, 6,286 cycles
- Engine: Pwa PW535A
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bungee
- Part number: 556562420
- Part serial: 5600601
- Condition: Failed
- Location: Nlg Steering
- Part time: 1,859 hours, 1,550 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

WHILE TAXIING FOR 1ST FLIGHT CREW COULD HEAR INTERMITTENT GROANING TYPE OF NOISE IN NOSE GEAR AREA WHILE MAKING LEFT, RIGHT TURNS AND HEADING STRAIGHT AHEAD. BRAKING APPEARED NORMAL AND DIDN'T EFFECT NOISE. NOSE STRUT AND TIRE LOOK NORMAL. RUDDER STEERING SEEMED NORMAL.  FOUND NOSE STEERING BUNGEE ASSY. MAKING NOISE. REMOVED AND REPLACED BUNGEE ASSY. WITH A NEW UNIT OPS CHECKED SATISFACTORY, IAW CE-560E M/M 32-51-00.
